# SDR SWAA2012062105133

- Difficulty date: June 20, 2012
- Submitted: June 22, 2012
- Operation: Air carrier
- Aircraft: N966AT
- Make and model: Boeing 717-200
- Aircraft serial: 55027
- Aircraft time: 33,090 hours, 22,229 cycles
- System (JASC): 2565 · Escape Slide
- Part: Seal
- Part number: 59722881
- Condition: Broken
- Location: Evac Slide
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE SLIDE AFT ATTACH CLIP SLIDE LANYARD RETAINER SEAL BROKEN.  REMOVED AND REPLACED SEALS PER AMM.
